# SDR DXTA2011011104405

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 2,383 hours, 2,250 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Shutoff Valve
- Part number: 1321518316
- Part serial: 1393
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH 4000 LBS FUEL (1200 LBS. IN FUSELAGE) AND CLIMBING THROUGH 10,000 FT, LT WING OVER PRESSURE ANNUNCIATOR ILLUMINATED.  FUEL WAS SEEN STREAMING FROM UNDER THE LT WING. THE LT TRANSFER PUMP THEN SHUTOFF AND THE OVER PRESSURE LIGHT EXTINGUISHED.  APPROX 5 MINUTES LATER AND BELOW 10,000 FT THE FUEL VENTING HAD STOPPED.  REMOVED AND REPLACED LEFT REMOTE FUEL SHUTOFF VALVE. OPS CHECKED GOOD. NO LEAKS FOUND.
